On a class of Kirchhoff type problems with singular exponential nonlinearity

Main Article Content

Mebarka Sattaf
Brahim Khaldi


We study the following singular Kirchhoff type problem
\left( P\right) \left\{
\begin{array} [c]{c}
-m\left({\displaystyle\int\limits_{\Omega}}\left\vert \nabla u\right\vert ^{2}dx\right) \Delta u=h\left( u\right)
\frac{e^{\alpha u^{2}}}{\left\vert x\right\vert ^{\beta}}\text{ \ \ \ in} \Omega,\\
u=0 \text{on}\; \partial\Omega
\end{array} \right.
where $\Omega\subset\mathbb{R}^{2}$ is a bounded domain with smooth boundary and $0\in\Omega,$ $\beta\in\left[ 0,2\right)$, $\alpha>0$ and $m$ is a continuous function
on $\mathbb{R}^{+}.$ Here, $h$ is a suitable preturbation of $e^{\alpha u^{2}}$ as $u\rightarrow\infty.$ In this paper, we prove the existence of solutions of
$(P)$. Our tools are Trudinger-Moser inequality with a singular weight and the mountain pass theorem

Article Details

How to Cite
Sattaf, M., & Khaldi, B. (2023). On a class of Kirchhoff type problems with singular exponential nonlinearity. Tamkang Journal of Mathematics, 55(2), 97–111. https://doi.org/10.5556/j.tkjm.55.2024.5097


Adimurthi, Existence of Positive Solutions of the Semilinear Dirichlet Problem with Critical Growth for the n-Laplacian, Ann. Della. Scuola. Norm. Sup. di Pisa, Serie IV, Vol.XVII, Fasc. 3 (1990), 393-413 .

C. O. Alves, F. Correa and G. M. Figueiredo, On a class of nonlocal elliptic problmes with critical growth, Differential equations and applications, 2 (3) (2010), 409-417.

Adimurthi, K. Sandeep, A singular Moser-Trudinger embedding and its applications, Nonlinear Differential Equations Appl. 13 (2007) 585-603.

A. Benaissa and B. Khaldi, On a Singular Class of Hamiltonian Systems in Dimension Two, J. of Analysis and its Applications, 33 (2014), 199-215.

N. T. Chung, Multiplicity results for a class of p(x)-Kirchhoff type equations with combined nonlinearities, E. J. Qualit. Theory Diff. Equ., 42 (2012), 1–13.

N. T. Chung, An existence result for a class of Kirchhoff type systems via sub and supersolutions method, Appl. Math. Lett., 35 (2014), 95–101.

G. M. Figueiredo, U. B. Severo, Ground state solution for a Kirchhoff problem with exponential critical growth, Milan J. Math, 84 (2015), 23-39.

X. Han and G. Dai, On the sub-supersolution method for p(x)-Kirchhoff type equations, J. Inequal. Appl., (2012) :283.

G. Kirchhoff; Mechanik, Teubner, Leipzig, Germany, 1883.

P. L. Lions, The concentration compactness principle in the calculus of variations part-I, Revista Matem atica Iberoamerican

C. S. Lin, and J. V. Prajapat, Vortex Condensates for Relativistic Abelian Chern7 Simons Model with Two Higgs Scalar Fields and Two Gauge Fields on a Torus, Commun. Math. Phys. 288, (2009), 311-347.

C. S. Lin, and S. Yan, Bubbling Solutions for Relativistic Abelian Chern-Simons Model on a Torus, Commun. Math. Phys. 297, (2010), 733-758.

J. Moser, A sharp form of an inequality by N.Trudinger, Indiana Univ. Math. Jour., Vol.20, no.11 (1971), 1077-1092.

N. Megrez, K. Sreenadh, B. Khaldi, Multiplicity of positive solutions for a gradient system with an exponential nonlinearity, EJDE, 236 (2012), 1-16.

O. H. Miyagaki and R. S. Rodrigues, On positive solutions for a class of singular quasilinear elliptic systems, J. Math. Anal. Appl., 334 (2007), 818–833.

M. de Souza, J. M. do 17 O, On ´ a singular and nonhomogeneous N-Laplacian equation involving critical growth, J. Math. Anal. Appl. 280 (2011) 241-263.

N.S. Trudinger, On embedding into Orlicz spaces and some applications, Journal of Math. Mech., Vol.17 (1967), 473-484.

Y.T. Tang, J.F. Liao, C.L. Tang, Two positive solutions for Kirchhoff type problems with Hardy-Sobolev critical exponent and singular nonlinearities, Taiwanese Journal of Mathematics 23 (2019) 231–253